# SDR IPXA2020050154828

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 33,506 hours, 22,821 cycles
- Engine: Pwa PW2040
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Pin
- Condition: Loose
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DIVERSION, EMERGENCY DECLARED, LANDED UNEVENTFUL. CLIMBING THROUGH 33,000 RECEIVED EICAS MESSAGE L ENG OVERHEAT AND LIGHT RAN QRH REDUCED POWER ON LEFT HACKED THE CLOCK WAITED 2 MIN MESSAGE AND LIGHT DID NOT GO OUT SHUT ENGINE DOWN DIVERTED TO TUL 5 MINS BEFORE LANDING EICAS MESSAGE.FOUND LOOSE PIN IN CONNECTOR LT ENG FIRE CTRL HANDLE PUSH TO TEST LIGHT REPINNED CONNECTOR NO DEFAULTS NOTED OK TO CONTINUE REF AMM 31-40-00 ACFT OK FOR SVC.
